MathSciNet Relay Station
MathSciNet bibliographic data
MR2341997 (2008i:20027) 20D45 (20D10 20D20)
Dolfi, Silvio Large orbits in coprime actions of solvable groups. Trans. Amer. Math. Soc. 360 (2008), no. 1, 135–152 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement